MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 PICC, REPAIR KITS; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer, after the completion of the puncture, the tube placement hand installs the decompression sleeve and installs the connector, after the installation, the tube placement hand looks at the connector with a gap and pulls the connector with a little force to separate it, so the catheter is re-replaced and replaced with a new connector.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a groshong connector disconnecting is confirmed and was determined to be related to manufacture of the device.One 4 fr two-piece groshong nxt clearvue connector was returned for evaluation.One photograph of a 4 fr groshong two-piece connector was returned for evaluation.An initial visual observation revealed use residues were observed along the returned two-piece connector.The connector was returned assembled with no catheter inside the device.A functional test of attempting to pull the distal connector off the proximal connector revealed the distal connector disconnected with little force.A microscopic observation revealed deformation was observed along the molded section of the proximal connector.Measurement of the proximal connector arms revealed them to be.140 in.Apart, which is out of specifications.Because the proximal connector arms were measured to be outside of drawing specifications, the complaint of the connector disconnecting is confirmed and was determined to be related to the manufacture of the product.Awareness training has been conducted as part of this complaint and this complaint will be recorded for future trending and monitoring purposes.

Brand Name
PICC, REPAIR KITS
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21328123
Report Number3006260740-2025-00416
Device Sequence Number15574514
Product Code LJS
UDI-Device Identifier00801741075261
UDI-Public(01)00801741075261(11)220623(17)270228(10)REGQ2337
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K034020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7812400
Device Lot NumberREGQ2337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date06/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown